# SDR USAA2012040800004

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 57,734 hours, 22,306 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Sensor
- Condition: Leaking
- Location: Compressor
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

FLT 1579,    ON DESCENT,  AS POWER WAS ADVANCED TO LEVEL OFF AT 12,000,  ALL 3 COCKPIT OCCUPANTS NOTICED A DIRTY SOCK ODOR.  AFTER ABOUT 1 MINUTE TURNED OFF RIGHT PACK.  ODOR PERSISTED. TURNED OFF LEFT PACK AND ODOR DISAPPEARED QUICKLY.  ODOR NOT NOTICED IN CABIN.  MAINTENANCE SEALED LEFT ENGINE IP COMPRESSOR CASE SPEED SENSOR TERMINAL BLOCKS IN 3 AND 12 POSITIONS.  ALSO, ACCOMPLISHED TASK TO REMOVE OIL CONTAMINATION FROM AIR CONDITIONING AND PNEUMATIC SYSTEM.  RAN ENGINES AND PACKS, NO ODOR DETECTED.
